Skip to content

An Algebraic Theory of Integration Methods.

Butcher, J. C. (1972). An Algebraic Theory of Integration Methods. Mathematics of Computation, 26(117), 79-106.

Type
Journal article
Intellectual base
Primary research
Year
1972
Volume
26
Issue
117
Pages
79-106
DOI
10.2307/2004720
DOI registrant
American Mathematical Society
Link
https://doi.org/10.2307/2004720

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d95faf21818b · see in the full table